T Nation

Finasol and skin

Didn’t know if any other T-men experienced this or not. But since I started using finasol, after I really get a good sweat going during a workout my skin starts to feel like it is burning. Almost like a sunburn, but there is no redness or visible irritation. Must be something in my sweat that reacts with the TA, because this doesn’t happen when just using Androsol or Nandrosol. Anybody else have these symptoms?

I experienced the same burning feeling and as my cycle continued, I started developing red areas on my skin. This all cleared up within two or three days after stopping Finasol.
I posted a question approx. two weeks ago about excessive sweating while on Finasol, and you mention working up a good lather; do you find that you sweat more, and sweat earlier in your workout than you did before you started the Finasol? All things considered, though, a little additional sweat and some red skin are small prices to pay for the extra size and strength Finasol gives.

do these red areas on the skin appear everywhere on the body or just where the finasol has been sprayed? how pronounced are these effects? i have a currently mixed bottle of fin-nan-androsol in the fridge waiting for deployment (this will be my virgin cycle involving tren) in a few weeks and i am a little worried about any noticible side effects that occur. (because i want this to be as inconspicuous as possible). any info about the side effects of this will be appreciated. thanks.

Never had that problem myself.

Rush7- the red spots were mostly on the areas I applied Finasol. Near the end of my 4 week cycle, however, I started having them on my neck (an area I never sprayed). I did a search on Finasol before I did my cycle and printed out 23 pages worth of info. There was no mention of this happening before so it may not be related at all. Hope this helps.